MAUDE Adverse Event Report: ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS CHEMISTRY PRODUCTS CKMB SLIDES; IN-VITRO DIAGNOSTICS

ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS CHEMISTRY PRODUCTS CKMB SLIDES; IN-VITRO DIAGNOSTICS
Model Number 8058232
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/03/2023
Type of Reportable Event Malfunction
Event or Problem Description
A customer contacted the ortho clinical diagnostics (ortho) technical solution center (tsc) to report a higher than expected vitros ckmb result was obtained from a patient sample using vitros ckmb slide, lot 4912-0254-4854, on a vitros 5600 integrated system.Vitros ckmb result of 40 u/l versus the expected result of 7 u/l biased results of the magnitude and direction observed may lead to inappropriate physician action if they were to occur undetected.The higher than expected vitros ckmb result was obtained during a patient correlation and was not reported from the laboratory.There was no allegation of patient harm as a result of this event.This report corresponds to ortho clinical diagnostics inc (ortho) complaint number (b)(4) and reportability assessment (b)(4).
 
Additional Manufacturer Narrative
The investigation determined that a higher than expected vitros ckmb result was obtained from a patient sample using vitros ckmb slide lot 4912-0254-4854 on a vitros 5600 integrated system.The assignable cause of the event cannot be determined with the information provided.Vitros ckmb lot 4912-0254-4854 was a new lot in use at the time of the event with limited quality control data, and no historical vitros ckmb quality control data was not provided to confirm performance of the customer's current in-use lot.Qc data was provided for a single day and the results were unexpected for both the customers current vitros ckmb lot 4912-0253-3562, and the new vitros ckmb lot 4912-0254-4854.The limited qc data that was provided for 05 feb 2023 was not as expected for either the in-use lot or the lot in question, and the information that was provided indicates that it is possible another level of fluid was in use, although this could not be confirmed.The customer additionally did not provide any qc fluid handling information.Therefore, neither a qc fluid sample mix up nor a fluid handling issue can be ruled out as a contributor to the unexpected qc results.Additionally, no data was provided for the date of the event on (b)(6) 2023.Therefore, an issue with vitros ckmb lot 4912-0254-4854 in use at the customer site on the day of the event cannot be ruled out as a contributor to the event.However, continual tracking and trending does not indicate a systemic issue with vitros ckmb lot 4912-0254-4854.Although a diagnostic precision was not processed on the vitros 5600 integrated system, it is not expected that an instrument issue would be a contributor to the event as the patient samples were run on both reagent lots concurrently.

Brand Name
VITROS CHEMISTRY PRODUCTS CKMB SLIDES
Common Device Name
IN-VITRO DIAGNOSTICS
Manufacturer (Section D)
ORTHO-CLINICAL DIAGNOSTICS, INC.
100 indigo creek drive
rochester NY 14626
Manufacturer (Section G)
ORTHO-CLINICAL DIAGNOSTICS, INC.
513 technology boulevard
rochester NY 14626
Manufacturer Contact
laurie o'riordan
microtyping systems
1295 southwest 29th avenue
pompano beach, FL 33069
9549709500
MDR Report Key16416271
Report Number0001319809-2023-00004
Device Sequence Number3289850
Product Code JHS
UDI-Device Identifier10758750004294
UDI-Public10758750004294
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/01/2024
Device Model Number8058232
Device Catalogue Number8058232
Device Lot Number4912-0254-4854
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2023
Initial Report FDA Received Date02/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/23/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown